# SDR SWAA2021072934017

- Difficulty date: March 25, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,260 hours, 11,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ENTRY CENTER THRESHOLD HAS VARIOUS AREAS OF SURFACE CORROSION. (MARKED) / REMOVED DAMAGED WEB P/N # 146A8123-25 INSTALLED NEW WEB P/N # 146A8123U25 (SAM 326 ATTACHED # A1164471)
